# SDR DALA2021090905328

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,384 hours, 28,671 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 693 DOOR 1R DISARMED BUT SLIDE ARMED LIGHT STILL ILLUMINATED. CORRECTIVE ACTION: REMOVED FOD FROM DOOR AND 1R DOOR OPS CHK NML PER B757 AMM 52-11. (7927276)
